# SDR DALA201906213697

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER STA 1053 OVER PROJECTION STG 30 ON LOWER BULHEAD AREA AT AFT CARGO COMPARTMENT.  THE DOUBLER WAS REPLACED PER B717-200 SRM 51-41-05-0G AND SRM 53-20-08-0I- 2 FIG. 1.
